Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Wine and redness in feet

Premium Questions

Dr.    Prof. Kunal Saha MD

I HAVE DEVELOPED LEG PAIN IN THE LAST YEAR. BURNING PAIN IN FEET AND LOWER LEGS. DR SAID IT WAS FROM DRINKING RED WINE. IS THAT TRUE XXXXXXX GIRONE ... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr.  Chakravarthy Mazumdar MD

hi I have a red area on top of each foot and my feet are swelling up, it started yesterday with the top of both feet itching where the red areas are since then, about 18 hrs. ago my feet... View answer

Answered by : Dr. Chakravarthy Mazumdar ( General & Family Physician)
Dr. Ivo Ditah MD

my legs and ankles are so big and mt feet are reddis and tinkles i take water pill but its not helping im out of or i would call my foot dr. town ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Sree Gouri SR MD

Got a sore throat a week ago along with little red spots on legs and feet. Spots kept getting worse ... applied last night and feet felt like they were on fire. Feet bottoms have also been sore... View answer

Answered by : Dr. Sree Gouri SR ( OBGYN)
Dr. Kalpana Pathak MD

red spots popped up on my feet. ... View answer

Answered by : Dr. Kalpana Pathak ( Dermatologist)

Public Forum Discussions

Dr. Vidya Muralidhar MD

my 12 yr son has been complaining of headach and stomach pains for a week.and has a rash on his legs.now the rash is getting worse and is painful no fevers View answer

Answered by : Dr. Vidya Muralidhar ( General & Family Physician)
Dr. Vasudha Jayant Athavale MD

I have developed a redness on the top of both feet. It does not itch or hurt. I thought ... sunscreen but did not put it on my feet most days since I sit in the shade when not in the pool. I have had ... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr. Samuel Parmar MD

Just out of the shower and noticed my feet were a darker red below thw midline of a flat foot and there waas redness around my instep with a patch of whate skin in the middle of the red. Never... View answer

Answered by : Dr. Samuel Parmar ( Podiatrist)
Dr. Harshita MD

recently given up after being a heavy drinker of red wine.For the last few years I have had constantly sore feet, aching legs & buttocks. It is an inflammatory condition & I have obtained good relief... View answer

Answered by : Dr. Harshita ( Ophthalmologist)
Dr. Rakesh Sharma MD

, plavix, levothyroxin, lipitor, amlodipine, taztia xt, ranitidine, metoprolol, and benicar. My feet are swollen if I sit too long. My left foot is slightly red on top, but no pain. The red gets... View answer

Answered by : Dr. Rakesh Sharma ( General & Family Physician)

Mobile Questions and Answers

Dr.    Muhammad Sareer Khalil MD

DO THEY ITCH ARE THEY PAINFUL IS PUS VISIBLE OR COMING OUT ARE THEY ON BOTH FEET. THANX

Dr.  Krunal Modi MD

Hello, Welcome. Please consult your physician for diabetes check up. Take multivitamins tablets. It may be due to infection. Avoid straining and take proper rest. Consult for antibiotics and feet examinations. Avoid...

Dr.   Chandrakant Kamariya MD

Hello Bump over feet with pain and redness may be due to allergic reaction. Take antihistamine cetrizine with paracetamol to relieve the condition. Consult a doctor if it continue. Thanks.